I had my first clot after angiogram left arm they did surgery 1wk after to remove clot.I had second surgery for Median Arcuate ligament compression 2weeks after I ended up with multiple clots right leg got shots twice a day for 3weeks and then blood thinners for 9mos and another surgery 2months after second one ended up with umbellical hernia they fixed with mesh don't recomend it.lost job insurance stop all care was seeing vascular every 3mos for UT scan on right leg and stomach.My primary Doctor give me pain meds 120 every month so I can function. I now have pain in both legs but my right one hurts the worse but lately I have been getting headaches on left side from head to shoulder to arm when I have headache my leg pain goes away can they be linked in anyway should I worry or not? I always have shortness of breath only at night and my left lower side also has been hurting I feel like pure S****! all started in 2010
2 Questions: Has anyone else had stomach issues? I started getting reflux and this isn't normal for me although i have gained weight the last few years. The Dr. said it is a side effect and now I'm on a daily medicine for the reflux.
Also, since my last DVT 3 years ago I've become increasingly sensitive to sodium. I swell no matter what I eat it seems. So I take Lasix and Potassium. I still swell, I guess i'm not managing the sodium well enough. It is hard. Do any of you have either of these issues? My swelling is more in the DVT leg than the other.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.